# SDR DL73S040953

- Difficulty date: October 7, 2004
- Submitted: October 11, 2004
- Operation: Air carrier
- Aircraft: N301DL
- Make and model: Boeing 737232
- Aircraft serial: 23073
- Aircraft time: 56,649 hours, 44,152 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545410513
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF THE LBL AND RBL 24.82 LONGITUDINAL FLOORBEAMS OVER THE CENTER WING REVEALED CRACKS IN THE BEAM WEB  AND CAP AT THE AILERON QUADRANT CUTOUTS AT FS 679.  THE CRACKS ARE TYPICAL OF AD 2001-17-18.  THE CRACKED AREA WAS  REPAIRED BY REPLACING THE BEAM CHORDS, TRIMMING THE BEAM WEB, AND INSTALLING ALUMINUM REPAIR DOUBLERS PER ER/A 094024-14AD.
